| Model Number |
1219-32-166 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); No Code Available (3191)
| Date of Event |
05/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient had primary hip replacement 6 weeks ago.Patient was doing very well post op but at 3 weeks post op fell off a chair and landed heavily on the replaced joint.Following this accident the replaced hip started subluxing.X-ray analysis showed that the stem (collarless corail has subsided 10mm).Therefore revision surgery was performed on 8th may.All implants were found to be well fixated so the in-situ 32 +9mm head was replaced with a 36 + 15.5mm head to restore lateralisation and the in-situu 32/66 +4 10d liner was replaced with a 36 +4 10d liner.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.